# SDR AALA20110513AFW03

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,074 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO DOOR CUTOUT SURROUND STRUCTURE LOWER SILL OUTER CHORD VERTICAL FLANGE TWO LOCATIONS.  THE FIRST LOCATION AT STATION 539 AND THE SECOND LOCATION AT STATION 567.  REMOVE CORROSION AND ACCOMPLISHED REPAIR PER EA B767-53-016374.
